# SDR ASOA2014070910835

- Difficulty date: June 18, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD LOWER WEB AT FS 280 LT SIDE HAS CORROSION AT WATERLINE AREA LBL 9-12. COMPLIED WITH EC/TC REO 670-53-11-594 AND GREO 670-53-11-594,   MAJOR REPAIR.
